Czechoslovak Mathematical Journal, Vol. 48, No. 4, pp. 727-735, 1998

Pseudo-symmetric ideals of semigroup
and their radicals

L. Nochefranca, K. P. Shum

L. Nochefranca, Department of Mathematics, University of the Philippines, Quezon City, The Philippines; K.P. Shum, Department of Mathematics, The Chinese University of Hong Kong, Shatin, Hong Kong


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]